# SDR R61A201206150317

- Difficulty date: June 15, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 20,569 hours, 14,173 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Gland Nut
- Part number: 18400059
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR GLAND NUT FOR SLIDING TUBE CORRODED.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR GLAND NUT FOR THE SLIDING TUBE IAW EMB 170AMM 32-11-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
